# SDR 2001F00643

- Difficulty date: October 15, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6517844143
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 523 - ARRIVING FROM SVMI, AFTER LANDING INTO MIA, HYDRAULIC SYSTEM 'A' PRESSURE AND QUANTITY INDICATION DROPPED TO 0.  AIRCRAFT CONTINUED TO GATE WITHOUT INCIDENT.  MAINTENANCE T/S AND FOUND THE HYDRAULIC SYSTEM 'A' RETURN LINE FROM THE ENGINE NR 2 HYDRAULIC PUMP, FORWARD OR STATION NR 1342, LEAKING HYDRAULIC FLUID.  AIRCRAFT WAS REMOVED FROM SERVICE AND HYDRAULIC LINE AND HYDRAULIC FILTERS WERE REMOVED AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
